# SDR SWAA2014022025330

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 5,340 hours, 2,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT FIXTURE BASE FASTENER ACCESS PLATE MISSING.  INSTALLED PLATE IAW MM.
